On the Theory of Probabilistic Metric Spaces With Applications<sup>*</sup>
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  1985, Vol. 1 Issue (4): 366-377    DOI: 10.1007/BF02564846
articles Current Issue | Next Issue | Archive | Adv Search  |   
On the Theory of Probabilistic Metric Spaces With Applications*
Zhang Shisheng
Department of Mathematics, Sichuan University
 Download: PDF (6815 KB)   HTML (0 KB)   Export: BibTeX | EndNote (RIS)      Supporting Info
Abstract 
Service
E-mail this article
Add to my bookshelf
Add to citation manager
E-mail Alert
RSS
Articles by authors
Zhang Shisheng
Key words:   
Received: 1982-02-22;
Fund: *Supported by the Science Fund of Chinese Academy of Sciences.
Cite this article:   
Zhang Shisheng. On the Theory of Probabilistic Metric Spaces With Applications*[J]. Acta Mathematica Sinica, English Series, 1985, 1(4): 366-377.
URL:  
http://www.actamath.com/Jwk_sxxb_en//EN/10.1007/BF02564846      or     http://www.actamath.com/Jwk_sxxb_en//EN/Y1985/V1/I4/366
 
[1] Istrăţescu,I.,A fixed point theorem for mappings with a probabilistic contractive iterate,Revue Roum.Math.Pures et Appl.,26 (1981),431-435.
[2] Istrăţescu,V.and Sacuin,I.,Fixed point theorem for contraction mappings on probabilistic metric spaces,Revue Roum.Math.Pures et Appl.,13 (1973),1375-1380.
[3] Sehgal,V.M.and Bharucha-Reid,A.T.,Fixed points of contraction mappings on probabilistic metric spaces,Math.Systems Theory,6 (1972),97-102.
[4] Bocsan,Gh.,On some fixed point theorems in random normed spaces,Proc.5th Conf.on Probability Theory,1974,153-155.
[5] Schweizer,B.and Sklar,A.,Statistical metric spaces,Pacific J.Math.,10 (1960),313-334.
[6] Nadler,S.B.,Multi-valued contraction mappings,Pacific J.Math.,30 (1969),475-487.
[7] Zhang Shi-sheng,Fixed point theorems of mappings on probabilistic metric spaces with applications,Scientia Sinica,(Series A),26 (1983),1144-1155.
[8] Egbert,R.T.,Products and quotients of probabilistic metric spaces,Pacific J.Math.,24 (1968),437-455.
No Similar of article
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7